# SDR CALA2021041600475

- Difficulty date: April 15, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 58,403 hours, 25,460 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Tank
- Part number: P43470000
- Part serial: 354
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LAV WASTE WATER LEAKED AT FR46.5 TO FR65 FROM STR LH-42 TO STR RH-38 & AT FR65 TO FR67 FROM STR44 TO STR RH35. PERFORMED EC/RA# 2011-01000 LAVATORY SPILL STEPS 1. THROUGH 2.B.(13). LARGE SPILL DETECTED 4/7/21 ON BELLY SKIN FR56-64 AT STRINGER 40R. AREA BEING CLEANED-INSPECTED-WORKED IS FR46.5-65 AT STRINGER LH42-RH38 AND FR65-67 AT STRINGER 44-RH35. 6146530, AND 6146829. 6139699, 6139725, 6146474, 6146483, 6146496, 6146508, 6146517, 6129593,6129600, 6129613, 6139604, 6139661, 6139673, 6139691, REFERENCE CORROSION REPAIR LOGS: 6109740,6114120, 6129586, REFERENCE LOG# 6144524 AND 6144540 FOR EWIS CLEANING OF WIRING AND COMPONENTS UNDER CARGO FLOOR AND AROUND WASTE TANK SERVICE PANEL INTERIOR.
